Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Migraines relates to sleep disorder???
    avatar
    jjovi posted:
    I have had constant migraines my whole life lately they are out of control more than normal, anyways Dr.s are not helping me I had a thought the other night I seem to have very very vivid dreams more than anyone I know and when I the really extreme dreams with the long nights I wake or have later in the day the worst of my headaches and I had a thought that It could be sleep related. Possible sleep disorder?? I was on one medication that had a side effect of vivid dreams I stopped taking it a few weeks ago since none of my preventatives are helping much. I was wondering if anyone out there has had any thing similar?
    Reply
     
    avatar
    Julieblo responded:
    What preventatives are you on? I think I've been on most if not of them.... My Neuro wanted me to go for a sleep study, but I declined. I feel like even if I do have sleep apnea or something, I really don't want to wear a oxygen machine at night. My husband has enough problems sleeping without me being hooked up to something like that.

    I have always had vivid dreams too. Since I stopped my anti-depressant a few weeks ago I've had scary nightmares
     
    avatar
    jjovi replied to Julieblo's response:
    I am on Topamax, Verapamil and prozac though I stopped with the prozac it wasn't helping it did at first and stopped I try to take as few as I can. I had surgery in October and they have literally been nonstop since them I am so frustrated!! But I always notice that the worst ones are followed by a night of very vivid dreams and I was wondering if anyone out there had the same thing I am grasping at straws here but I am so sick of this!!
     
    avatar
    carpetcrawler5 replied to jjovi's response:
    What type of surgery did you get?

    Topamax has a side effect of nightmares, I got them when I was taking that.
     
    avatar
    carpetcrawler5 replied to carpetcrawler5's response:
    Also Prozac can cause migs.
     
    avatar
    NeNe_11 responded:
    I had a sleep study done 2 years ago. The only thing it verified was that I did not have apnea, which I could have told them. It was a very difficult night with all of the wires attached, including under the nostrils. For me, the study was a total waste. I have basically had insomnia for 20 years & will be on sleep medication for the rest of my life, which I am ok with.


    Helpful Tips

    Supplements for headachesExpert
    A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
    Was this Helpful?
    53 of 70 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center